No Cover Image

Journal article 481 views

Positive-definiteq-families of continuous subcell Darcy-flux CVD(MPFA) finite-volume schemes and the mixed finite element method / Michael, Edwards

International Journal for Numerical Methods in Fluids, Volume: 57, Issue: 4, Pages: 355 - 387

Swansea University Author: Michael, Edwards

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1002/fld.1586

Published in: International Journal for Numerical Methods in Fluids
Published: 2008
URI: https://cronfa.swan.ac.uk/Record/cronfa16384
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Engineering
Issue: 4
Start Page: 355
End Page: 387